# SDR TRAX200800575

- Difficulty date: April 24, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 12,342 hours, 8,087 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF - LT ENGINE SURGING FROM TAKEOFF POWER TO IDLE.  FOLLOWED QRH AND PERFORMED LT ENGINE SHUTDOWN AND RETURNED TO MEM.  FLT 4230 CX.  AIRCRAFT RETURNED TO ATL AFTER T/O.  THIS SDR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.  EMERGENCY DECLARED.
